# SDR AALA201804239004

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 24,970 hours, 9,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE FLIGHT ATTENDANT DISCOVERED A WALL MOUNTED EXIT SIGN LENS MISSING FROM FIRST CLASS GALLEY.  REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-51-01.
